# SDR IXXA08SMN031S

- Difficulty date: January 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND CORROSION ON LEFT WING ON LEADING EDGE OUTER UPPER PART AT STATION XFS 822.500.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGE AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION NOTED AFTER INSPECTION.  FABRICATED REPAIR DOUBLER, AND FILLER CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08030 DATED 01-22-08, SEMAN DRAWING NUMBER ED-4690 DATED 01-16-08, DC8 SRM 51-1-21, 51-1-20D, 51-3-0, DC8 SRM 51-1-8 PAGES 17AND18, DC8 SRM 57-2-1 FIGURE 2G, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, 51-3-0, 51-1-21A, AND 51-3-1.
